Doctor insights on:
Back Pain After A Shot
I went to a pain management clenic wit minor back pain after a couple shots and freezindg the nerve in the lower back now i been having major back pai?
?diagnosis: What is the diagnosis ? Did an MRI show a bulging or ruptured disk, arthritis, cyst etc.?Perhaps you should reconsult an orthopedic surgeon for review of your symptoms and tell the pain management specialist that you are experiencing increasing discomfort. ...Read moreSee 1 more doctor answer
Not really: Did you get the shot in your buttock? If so, this can sometimes result in irritation to the sciatic nerve, or you can develop a tender point in the gluteus muscles. Best to contact the office where you received the shot and inform then and ask for advice. ...Read moreSee 1 more doctor answer
Not normal: It's not normal and is most likely not related to the injections. ...Read more
Yes: It's common to feel some degree of bloating after ending depo shots. ...Read more
I got a seasonal allergy shot and like one min after the shot I've had some horrible middle through lower back pain. Is this suppose to happen?
Unusual: It would be helpful to know more about your immunotherapy history (what is in the shot, how often do you get injections, is there a build-up phase, etc). This is an unusual symptom in isolation, but the timing in relation to the shot cannot be ignored. A virtual consult on HealthTap with an experienced Allergist is an option. Your doctor needs to know about the reaction (call today). ...Read more
Can i get the flu mist or shot if im taking norco 10-325, lyrica75mg, Valium 2mg and etodolac 500 all for back pain after surgery?
Why would my dr. Give me duloxetine for neck and lower back pain i was getting oxycodone and lyrica but stopped seeing dr. After i got a abscess in my neck from shots he was giving me
Cymbalta: Duloxetine is a good medicine for pain, anxiety, depression and nerve style pain. Just because your were on oxycodone doesn't mean you need to be back on it. Lyrica on the other hand might be needed and you might want to ask your doctor about restarting that. If you need opiate pain medicines and your doctor will not rx it, you should seek a pain management referral. ...Read moreSee 2 more doctor answers
Will double strength Decadron IM shot cause low back pain and headache? Facial rash with tiny white, pustule spots after being in sun, cutting grass.
Given 60mg shot of toradol in ER for acute mid back pain.Xray clear,dx muscle strain.Shot didn't help at all, extreme fatigue and confusion after?
- Talk to a doctor live online for free
- Is it okay to have lower back pain after a tetanus or meningitis shot?
- Is it normal to get lower back pain after a total knee replacement surgery?
- Is lower back pain common after a pelvic and pap smear?
- Ask a doctor a question free online
- Exercises after acdf surgery for a stiff back with lower back pain
- Lower back pain after bowel movements
- What might cause chronic back stiffness and pain after a long flight?
- What are the treatments for muscle pain after a tetanus shot?
- Talk to a urgent care specialist online for free